# SDR SWIA202005210893

- Difficulty date: March 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS589.00 CORRODED BETWEEN STGR17R TO STGR21R.   (C-CHECK) RO 5/16/2020   REPAIRED FRAME AT FS 589 IAW REO AND CRJ-200 SRM. COMPLIED WITH SKY CARD, FORM 337 ATTACHED. NO WEIGHT CHANGE REQUIRED.
